# SDR QXEA0101170

- Difficulty date: July 12, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8102
- Aircraft serial: 314
- Aircraft time: 23,319 hours, 32,764 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SHEET METAL DAMAGED ON INBOARD LOWER NACELLE JUST AFT OF LOWER COWL. REPAIRED IAW RD 8-54-003.
